149 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik 1
zu den Filteroptionen149 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik
1
Algebraic K-Theory of generalized free products, part 1
In: The Annals of Mathematics (2), Jg. 108 H. 2, S. 135-2041978Algebraic K-Theory of generalized free products, part 2
In: Annals of Mathematics, Jg. 108 H. 2, S. 205-2561978Algebraic K-theory of topological spaces. I
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 1, S. 35-601978An inequality for the weights of two families of sets, their unions and intersections
In: Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, Jg. 43 H. 3, S. 183-1851978Anneaux balancés
In: Comptes rendus hebdomadaires des séances de l' Académie des Sciences, Jg. 272, S. 1555-15581971Another note on a theorem of Minc on irreducible nonegative matrices
In: Linear and multilinear algebra, Jg. 6 H. 1, S. 61-621978Approximation o continuous functions in p-Adic Analysis
In: Journal of Approximation Theory, Jg. 15 H. 3, S. 190-2051975Balanced local rings with commutative residue fields
In: Bulletin of the American Mathematical Society, Jg. 78 H. 5, S. 771-7751972Bemerkung zur Eigenwertabschätzung bei gestörten Diagonalmatrizen
In: Zeitschrift für angewandte Mathematik und Mechanik, Jg. 51 H. 7, S. 570 ff.1971Binary polyhedral groups and Euclidean diagrams
In: Manuscripta mathematica, Jg. 31 H. 1-3, S. 317-3291980Bounds on algebraic code capacities for noisy channels. I
In: Information and Control, Jg. 18 H. 2, S. 124-1451971Bounds on algebraic code capacities for noisy channels. II
In: Information and Control, Jg. 19 H. 2, S. 146-1581971Bounds on conditional probabilities with applications in multi-user communication
In: Zeitschrift fr Wahrscheinlichkeitstheorie und Verwandte Gebiete, Jg. 34 H. 2, S. 157-1771976The capacity region of a channel with two senders and two receivers
In: The annals of probability, Jg. 2 H. 5, S. 805-8141974Channels with arbitrarily varying channel probability functions in the presence of noiseless feedback
In: Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, Jg. 25 H. 3, S. 239-2521973